# SDR FDEA201705141429

- Difficulty date: May 14, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 47,733 hours, 25,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203200000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152GF DAMAGED ON THE CORNER EDGE.  A NEW FLOOR PANEL WAS FABRICATED IAW DWG SRZ 25-005.  MAJOR REPAIR.
